# SDR DXTA2013020405270

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 7,743 hours, 4,755 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR INDICATOR WOULD NOT INDICATE UP AND LOCKED.  EVEN AFTER FOLLOWING PROCEDURES IN QRH.  WHEN GEAR SELECTED DOWN THE GEAR INDICATORS WERE DOWN AND LOCKED.   INSPECTED THE UPLOCK SWITCHES, NO DEFECTS NOTED. ADJUSTMENT OF SWITCHES ARE GOOD. PERFORMED THE EXTENSION AND RETRACT ON ADJUSTMENT TEST. OPS CHECK GOOD. ADJUSTMENT OF GEAR DOOR CHECKS GOOD. CYCLED THE GEAR TEN TIMES WITH NO DEFECTS. IAW MM 32-30-00, 32-10-00.
